# SDR DALA2017021001121

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Beam
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STAIRWAY TORQUE TUBE BEAM.  REPLACED IAW DWG 9911992 REV AK, AND SRM 51-30-2, 51-30-5.
